# SDR CALA2022080101931

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Fr20-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FLOORBEAM Y-189 LOC.BTW FR20 TO FR24 AT FWD GALLEY AREA.REPLACED FOORBEAM -Y189 LOC BTW FR20 TO FR24 AT FWD GALLEY AREA OF CORROSION ARE L=2.360 IN W=0.878 IN D=0.010.
